MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC EVOLVE HEAD 22MM; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

WRIGHT MEDICAL TECHNOLOGY INC EVOLVE HEAD 22MM; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Model Number 496H022
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Component Missing (2306); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the report, a packing error was identified whereby an incorrect implant size was erroneously packaged with labeling inconsistent with its actual size.As a consequence, a surgical delay of approximately 15-20 minutes occurred.
 
Additional Manufacturer Narrative
Device is not available for evaluation as it remains implanted in the patient.If additional information becomes available, it will be provided on a supplemental report.Device remains implanted in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the corrections made to the d9/h3, h3, h6 (device & component code): the complaint could was not confirmed, indeed the product was returned for evaluation, but it does not matches the alleged failure.The device inspection revealed the following: visual examination of the received products shows that the returned parts (stem and head) are mounted together.Furthermore, the parts show no visual damage.Furthermore, the stem turned out to be the problem here because it was manufactured incorrectly, for more information see other pr.Quality assurance engineering reviewed the received information and noted: i checked the diameter, and it is within spec, as the part is united with the other part, i cannot take it out to check any other dimension.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.

Brand Name
EVOLVE HEAD 22MM
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17347306
Report Number3010667733-2023-00391
Device Sequence Number14962863
Product Code KWI
UDI-Device Identifier00840420126061
UDI-Public00840420126061
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K991915
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number496H022
Device Catalogue Number496H022
Device Lot Number1740515
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale